# SDR CA990927029

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057344
- Condition: Failed
- Location: Turbine
- Component: Bendix
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE TURBINE GOVERNOR WAS REMOVED FOR N2 OVERSPEED (N2 GREATER THAN 114 PERCENT).  THE UNIT WAS SENT TO A REPAIR FACILITY FOR TESTING.
